Aches and Pains along with tiredness.

Safe
By Safe Latest Reply 2010-06-29 01:23:07 -0500
Started 2010-01-13 15:00:51 -0600

Does anyone suffer these things since getting on Metformin?


7 replies

Anonymous
Anonymous 2010-06-29 01:23:07 -0500 Report

I have been on metformin for a while now and I kept wondeing why I had this awful pain all over my body and I went on line to find out the effects of this drug..I found out that it makes pain in some people and I was on of them..My Dr put me on januvia which is dangerous by far then metformin.. I started taking these little round flat disk of metformin and they do not bother me like the big oval pills for some reason..I know it sounds crazy but that's the truth.

alanbossman
alanbossman 2010-01-13 21:27:24 -0600 Report

I have been on metformin for 1year and 7 months. I dont have any of those problems. Sorry not much help.
Alan

Anonymous
Anonymous 2010-01-13 20:29:07 -0600 Report

I have aches and pains but who knows if it is due to Metformin or not. I can think of several other plausable explanations so I just keep taking the Metformin because I am liking the effect of combo of Metformin, Duetact and Byetta on my blood sugars.

Anonymous
Anonymous 2010-01-13 20:29:07 -0600 Report

I have aches and pains but who knows if it is due to Metformin or not. I can think of several other plausable explanations so I just keep taking the Metformin because I am liking the effect of combo of Metformin, Duetact and Byetta on my blood sugars.

spiritwalker
spiritwalker 2010-01-13 20:01:03 -0600 Report

. Many people experience what you are. It also can effect the stomach. I was on it a week .
My doctor changed it once I reported the way in which it was
working for me.

Next Discussion: Leg Surgery »